Open Access

Polarization formula for $(p,q)$-polynomials on a complex normed space

     Article (.pdf)

Abstract

The aim of this paper to give some analogues of polarization formulas and the polarization inequality for $(p,q)$-polynomials between complex normed spaces. Obtained results are useful for investigation of real-differentiable mappings on complex spaces.


Full Text





Article Information

TitlePolarization formula for $(p,q)$-polynomials on a complex normed space
SourceMethods Funct. Anal. Topology, Vol. 17 (2011), no. 1, 75-83
MathSciNet MR2815369
CopyrightThe Author(s) 2011 (CC BY-SA)

Authors Information

T. V. Vasylyshyn
Vasyl Stefanyk Precarpathian National University, 57 Shevchenka, Ivano-Frankivsk, 76000, Ukraine

A. V. Zagorodnyuk
Institute for Applied Problems of Mechanics and Mathematics, Ukrainian Academy of Sciences, 3-B Naukova, Lviv, 79060, Ukraine


Citation Example

T. V. Vasylyshyn and A. V. Zagorodnyuk, Polarization formula for $(p,q)$-polynomials on a complex normed space, Methods Funct. Anal. Topology 17 (2011), no. 1, 75-83.


BibTex

@article {MFAT577,
    AUTHOR = {Vasylyshyn, T. V. and Zagorodnyuk, A. V.},
     TITLE = {Polarization formula for $(p,q)$-polynomials on a complex normed space},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {17},
      YEAR = {2011},
    NUMBER = {1},
     PAGES = {75-83},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=577},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues